Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Science >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/522

Title: On a Cubic-Quintic Ginzburg-Landau Equation with Global Coupling
Authors: Winter, M
Wei, J
Keywords: Cubic-quintic Ginzburg-Landau Equation
Stability, Pattern Formation
Publication Date: 2005
Publisher: First published in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 133, Number 6, Pages 1787–1796, published by the American Mathematical Society
Citation: Proc AMS 133 (2005), 1787-1796
Abstract: We study standing wave solutions in a Ginzburg-Landau equation which consists of a cubic-quintic equation stabilized by global coupling A_t= \Delta A +\mu A + c A^3 -A^5 -k A (\int_{R^n} A^2\,dx). We classify the existence and stability of all possible standing wave solutions.
URI: http://bura.brunel.ac.uk/handle/2438/522
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science

Files in This Item:

File Description SizeFormat
30-cubqui8.pdf141.77 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan